# SDR CA141205009

- Difficulty date: December 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 23,189 hours
- Engine: Pwa R985AN14B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 605301
- Condition: Cracked
- Location: Filler Neck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, A FUEL LEAK WAS NOTICED FROM THE FORWARD FUEL BAY AREA. UPON FURTHER INVESTIGATION, IT WAS FOUND THAT AT SOME POINT A FIRE HAD OCCURRED IN THE FORWARD FUEL BAY. NO FIRE WAS REPORTED AND THE OPERATOR WAS UNAWARE OF ANY INCIDENT. THE FORWARD FUEL TANK WAS REMOVED, ENTIRE AREA INSPECTED WITH NO OTHER DAMAGE NOTED. AREA CLEANED AND A PREVIOUSLY REMOVED SERVICEABLE FUEL TANK P/N C2PT1A WAS INSTALLED, TESTED AND LEAKED CHECKED IAW THE MAINTENANCE MANUAL.
